# SDR SWAA2022020212103

- Difficulty date: October 30, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; METAL FLOOR PANEL 140CF HAS CORROSION ON LEFT AND RIGHT SIDE EDGES OF PANEL. / REMOVED OUT OF LIMITS FLOOR PANEL 140CF (I/A/W) AMM 25-52-10-000-801 AND REISNTALLED ENW PANEL 140CF IAW AMM 25-52-10-400-801. ATAG # WN6469
